# SDR UIEA2017111302235

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 74,202 hours, 12,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 89393
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS INOPERATIVE IN THE CREW REST AREA AND JUST FWD OF CREW REST.  REMOVED AND REPLACED THE BATTERY PACK MS169 IAW MM 33-51-04-902-001-001. OPS CHECKED GOOD IAW MM 33-51-04-712-006-001.
